safety and effects of mixing poppy tea with vicodin

Discussion in 'Hydrocodone' started by AceOvArts, Feb 18, 2006.

  1. AceOvArts

    AceOvArts Gold Member

    Reputation Points:
    459
    Messages:
    725
    Joined:
    Oct 1, 2005
    from U.K.
    At about 7.30pm I took 3 x 7.5/325 norcos and drank a half cup of poppy tea that he had made the night before (it was strong as he had simmered down about 4 cups to 1. After 15 mins he felt the first signs of the poppy tea coming on, he had some evening meal of which he could only manage a few mouthfuls (anyone else noticed a lack of appetite on vicodin?). For the rest of the evening he drank only diet coke and water. BAM !! what a great feeling, after about an hour he could barely stand and when he did he was real wobbly on my feet. I could feel the opium and by now the hydrocodone pulsing through him making him tremble.
    About 2 hours into it he thought he could take another small sip of poppy tea.... This was a mistake cos about 2 minutes after SWIM swallowed it he ran to the toilet and threw up, not a horrible feeling by any means, just 1 surge from his stomach that told him he had had enough for the evening.
    Anyway the rest of the evening was spent smiling at the TV (most of which he didnt care to watch what was on), lying on his back just feeling the beautiful experience he was having.
    I went to bed at about 11.30 with a smile still on his face cuddling into his pillow with the feeling of the opium still trembling inside him.
    What a fantastic night !
    I know the norcos added to the experience but he is really starting to become a huge fan of opium/poppy tea, he thinks he is slowly starting to perfect the extracion method.
    Its now 10:00 am and he feels like he has a bit of an alcohol hangover, not really a headache but rather a fuzzy head with that feeling of slight sea sickness.
    Well worth it in my book though :D
     
    Last edited: Feb 18, 2006
  2. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,355
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    You better be careful with that tea... the only worse w/d horror stories I have encountered have been from cases of high-dose methadone cold turkeys.
     
  3. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    in addition to using caution with how often You uses the tea, please use ustmost caution with combining norco with poppy tea. theres no way to tell the alkaloid content of each batch of tea before trying it, so the same amount of pods in one batch that gives You a nice buzz could be a dangerous overdose level in another. taking norco with the tea, especially if You is still waiting for the tea effects to kick in, only increases the chance of danger.

    bearing that in mind, I am glad You had a good time. to answer swiys parenthetical question, many people report a lack of appetite on vicodin. I am the opposite, he gets urges for random foods. often health food, in fact.
     
  4. AceOvArts

    AceOvArts Gold Member

    Reputation Points:
    459
    Messages:
    725
    Joined:
    Oct 1, 2005
    from U.K.
    thanks for the advice guys, My experiment was only tried once so he didnt abuse it. Though he did eventually abuse the hydro for a couple of weeks, subsequently suffering a nasty 3 day withdrawl.
    So yea, it is something to be very carful with.